# SDR GCXA2021080900114

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 2605
- Aircraft time: 46,062 hours, 29,024 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION 1&2 INOP DURING CLIMB.
